# SDR CA050419006

- Difficulty date: April 12, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE EXHIBITED A LOUD NOISE ACCOMPANIED BY A LOSS OF POWER.  THE AIRCRAFT DIVERTED AND A DEAD-STICK LANDING WAS ACCOMPLISHED.   INITIAL INVESTIGATION REVEALED A FRACTURED REDUCTION GEARBOX HOUSING AND POWER TURBINE BLADES WITH LOSS OF CONTINUITY BETWEEN PROPELLER AND POWER TURBINE.  MFG WILL INVESTIGATE THE INCIDENT AND WILL ADVISE OF ROOT CAUSE, ONCE DETERMNED.
